# SDR DALA2016040602676

- Difficulty date: April 3, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N950DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53360
- Aircraft time: 39,971 hours, 33,732 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

ACFT EXPERIENCED A MOMENTARY CABIN FIRE EVENT DURING TAXIOUT TO THE RUNWAY.  FIRE EXTINGUISHED AFTER ENGINES WERE SHUTDOWN AND NO FIRE EXTINGUISHER WAS USED.  CREW REPORTED PRIOR TO TAKING THE RUNWAY THE F/O EFIS SCREENS FLICKERED AND THEN WENT BLANK FOLLOWED BY THE SOUND OF SEVERAL, 7 CIRCUIT BREAKERS POPPING. PASSENGERS WERE HEARD SHOUTING "FIRE" AND SPARKS/FLAMES WERE MOMENTARILY VISIBLE AT THE CEILING/OVERHEAD BIN AREA AT SEAT ROWS 26-27CDE.  MAINTENANCE FOUND WIRE BUNDLES ABOVE SEAT ROW 27CDE SHORTED TO A BRACKET ON THE CEILING PANEL FOR RECEPTACLE R5-3360.  WIRE REPAIRS WERE PERFORMED IAW SWPM CHAPTER 20-10 AND THE WDM.  ALL SYSTEMS WERE OPERATIONALLY CHECKED AND TESTED IAW THEIR RESPECTIVE ATAS IAW AMM.
